Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some remarks about additive and multiplicative functions


Author: P. Erdös
Journal: Bull. Amer. Math. Soc. 52 (1946), 527-537
DOI: https://doi.org/10.1090/S0002-9904-1946-08604-8
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 6 (1947), 536--544
Correction: Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 761--763
MathSciNet review: 0016078
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08604-8